MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 PowerPort Slim Implantable Port, ChronoFlex Single-Lumen, 6F; Port & Catheter, Implanted, Subcutaneous, Intravascular

C.R. Bard, Inc. (BASD) -3006260740 PowerPort Slim Implantable Port, ChronoFlex Single-Lumen, 6F; Port & Catheter, Implanted, Subcutaneous, Intravascular
Catalog Number 1716000
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a port placement procedure using powerport slim.Prior to the procedure, during inspection, it was noted that the tunneler in two port kits had breached the sterile barrier of the packaging.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.However, the return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PowerPort Slim Implantable Port, ChronoFlex Single-Lumen, 6F
Common Device Name
Port & Catheter, Implanted, Subcutaneous, Intravascular
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50880530
Report Number3006260740-2026-06988
Device Sequence Number18830055
Product Code LJT
UDI-Device Identifier00801741026744
UDI-Public(01)00801741026744(17)271130(10)RELR1057
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K072549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1716000
Device Lot NumberRELR1057
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown